# SDR SWAA013251

- Difficulty date: December 4, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 53,512 hours, 53,382 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FRAME SHEAR TIES CRACKED (2 EA) AT BS 360 BETWEEN STRS 13L AND 15L.  REPAIRED SHEAR TIES PER SRM.
